# SDR CA140804008

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, CLIMBING OUT AT 5000 FT, A LOUD NOISE WAS HEARD ALONG WITH ITT AT RED LINE ON 1 OF THE ENGINES.  AFTER A FEW SECONDS, THE POWER WAS REDUCED TO KEEP THE ITT IN NORMAL RANGE.  THE FLIGHT WAS ABORTED AND THE ACFT RETURNED TO POINT OF ORIGIN.  AFTER LANDING AND WHILE TAXIING IN, IT REMAINED AROUND 650 DEGREES, WAITING THE RESULTS OF ENGINE DOWNLOADS.
